# SDR DHLA200800010

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,752 hours, 38,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE FUSELAGE HAS A 10 INCH GASH BY 1/4 INCH WIDE AT FUSELAGE STATION 720, 5 O'CLOCK POSITION.   INSTALLED MAJOR REPAIR AT BS 700.00 AT RT STRINGER 27 IAW EVA B 253-00040 DTD 1/29/08 REV IR & IAW W/O 3473 TCN MXC10001 DTD 1-30-08. ACFT GROUNDED.
